advertisement
Question
Posted by: KELUO N. GANOBY | 2010/07/20

BONE& KNEE PAINS

Please am working in the mine currently. The mine being so dip inelavation curse me to always have pains on my knees &  joints. Pls, could you recomend to me the drugs I should be using or supplements.THANKS

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHealthy Bones

Dear Keluo
Please see the doctor at the mines to prescribe something after he has examined you.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement